Advanced search

What are the best products for you and your baby? From travel systems to sterilisers, you can find out all you need to know from our Mumsnet Best reviews

Find out more

so hungry could this be a side a effect?

(1 Post)
zannyminxoxox Fri 05-Feb-16 09:19:10

So I have been suffering extreme heartburn and sickness. The midwife had the doctor prescribe me ranitidine. Now I took one last night and wow no heartburn it was amazing. But now I kee feeling extremely hungry and thirsty all the time. I don't kniw if I am making up for what I missed as I was hardly eating or whether its a side effect. Either way im already on weight monitoring as I have a high BMI so I really don't want to put on anymore weight as I have been doing well to keep on top of it. I feel like I can't win sad

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now